RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2014, Volume 7, Issue 1, Pages 3–9 (Mi jsfu342)  

This article is cited in 1 scientific paper (total in 1 paper)

$\mathcal P$-measure in the class of $m-wsh$ functions

Bakhrom I. Abdullaev

Urgench State University, H. Olimjan, 14, Urgench, 220100 Uzbekistan

Abstract: In this work we study the $\mathcal P$-measure and $\mathcal P$-capacity in the class of $m-wsh$ functions and prove a number of their properties.

Keywords: $m-wsh$ function, $\mathcal P$-measure, $\mathcal P$-capacity, $mw$-regular point.

Full text: PDF file (155 kB)
References: PDF file   HTML file
UDC: 517.55+517.947.42
Received: 04.10.2013
Received in revised form: 16.11.2013
Accepted: 09.01.2014
Language:

Citation: Bakhrom I. Abdullaev, “$\mathcal P$-measure in the class of $m-wsh$ functions”, J. Sib. Fed. Univ. Math. Phys., 7:1 (2014), 3–9

Citation in format AMSBIB
\Bibitem{Abd14}
\by Bakhrom~I.~Abdullaev
\paper $\mathcal P$-measure in the class of $m-wsh$ functions
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2014
\vol 7
\issue 1
\pages 3--9
\mathnet{http://mi.mathnet.ru/jsfu342}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu342
  • http://mi.mathnet.ru/eng/jsfu/v7/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. I. Abdullaev, A. A. Atamuratov, M. D. Vaisova, “Analogue of the Lelong's theorem for $m-wsh$ functions”, Topics in Several Complex Variables, Contemporary Mathematics, 662, eds. Z. Ibragimov, N. Levenberg, S. Pinchuk, A. Sadullaev, Amer. Math. Soc., 2016, 139–144  crossref  mathscinet  zmath  isi
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:170
    Full text:49
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021